CureZone   Log On   Join
Re: Hair falling out
 
neonknight77 Views: 4,146
Published: 4 years ago
 
This is a reply to # 2,307,526

Re: Hair falling out


Hair falling out should be due to the medication you are taking, not because of a parasitic infection. If your parasites really were that bad, I don't think hair would fall out as much as it would lose its color. You feel?

Definitely contact a doctor and also go over what you are already taking.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.797 sec, (1)